# SDR C2XA08CL087

- Difficulty date: July 21, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SA
- Condition: Faulty
- Location: Nr 4 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2311 - THE CREW REPORTED A NR 4 BRAKE OVERTEMP MESSAGE IN FLIGHT.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 BRAKE TEMP SENSOR CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.  (S)
